I went to the ER on Monday, as my glucose had risen from 242 at 5 AM, to 335 at 5 PM to 365 at 6 PM. I had a shaky moment, I am always tired (even tho I work full time), have blurry vision when I do my work on my PC at work & home, muscle aches, headache now & then, lower back ache about every 2 months, and neck discomfort. The PA in the ER gave me 4 baby tablets (ibuprofen), IV fluids, and 500 mg tab of Metformin (2 x day). Although my 'sore' 4 fingers are no longer painful (and I don't bandage them now) I still feel ill; plus this AM, I am urinating about every hour. I do not feel well. What should I do. I feel I should have had insulin assistance--since they told me I am diabetic. ketoacidosis sounds like my condition this AM. I have been reading as I do not feel good after being told I have diabetes. I am 73 years-of-age.
Your blood sugar is way too high, that's what's wrong. If your dr isn't helping you manage your blood sugar you need to get a new dr. They gave you fluids in the er because that is what is done to bring the blood sugar down quickly. Your blood sugar should never be 200 or over and it should be under 120 most of the time. They certainly haven't tried the whole arsenal to get your blood sugar down other then insulin yet. You need to drink a lot of water, it will help bring your blood sugar down and watch your diet, until you can see an endocrinologist. And if you've done that in the past, see a new one.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Oct 2018 • 5 answers
Updated 13 Dec 2014 • 1 answer
Updated 20 Oct 2015 • 1 answer
Updated 20 Nov 2018 • 1 answer
Posted 6 days ago • 0 answers